MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CCWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Visual Disturbances (2140); Eye Pain (4467); Posterior Capsule Opacification (4807)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the vision was terrible and worse.Patient experienced blurry distance vision and was not able to read the tv and couldn't read phone.She had pain behind eye.She was also experienced halos and had light sensitivity.She developed scar tissue immediately after the surgery and did have scar tissue removal.The patient was under treatment with antibiotics.There are two medical device reports associated with this file.This report is associated with the left eye.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information provided in b.3., b.5., b.6., b.7., d.3., d.5., d6a , d.10., e.4., g.1., h.3., h.6.And h.11.The product investigation could not identify a root cause for the reported visual issues.The lens remains implanted.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that the patient also experienced migraine.The symptoms were not resolved.There was no patient harm.

Brand Name
CLAREON PANOPTIX TRIFOCAL UV ABSORBING INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21354957
Report Number1119421-2025-00351
Device Sequence Number7958633
Product Code MFK
UDI-Device Identifier00380652413701
UDI-Public(01)00380652413701(17)260627(11)220629(10)15440822
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Model NumberCCWTT0
Device Catalogue NumberCCWTT0.230
Device Lot Number15440822
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/02/2025
Date Device Manufactured06/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH II LOADING FORCEPS.; MONARCH III INJECTOR.; MONARCH III CARTRIDGE D.; PROVISC.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR
Patient SexFemale